# SDR FDEA201307111540

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,901 hours, 20,244 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

DURING CRUISE, CLIMBED FROM FL 370 TO FL 390 IN AREA OF HEAVY STATIC ELEC AND ST ELMO`S FIRE BOTH PILOTS SMELLED STRONG ODOR, LIKE BURNED RUBBER.  ODOR DISSIPATED WITHIN FIVE MINUTES.  ON  DESCENT, PASSING 15000FT ODOR RETURNED.  DONNED 02 MASKS, RAN "SMOKE FIRE OR FUMES" CHECKLIST.  ODOR AGAIN DISSIPATED IN ABOUT FIVE MINUTES.  NO OTHER ABNORMAL INDICATIONS,  NO SMOKE SEEN.  COMPLETED APPLICABLE ENGINE RUNS AT MAX STATIC EPR IAW CHAPTER 7 AND COMPLETED ALL STEPS IAW FIM 21-00-01.  OPS TEST SATISFACTORY.  NO ABNORMAL ODORS.  NOTICED DURING ANY TEST OR ENGINE RUN.   OK TO CONTINUE.
